USAllergies

allergic reaction to inhaler medications

i am having allergy reaction from inhalers My symptoms are mild to severe. congestion, swelling of the mouth and nose throat closing a bit of dizziness confusion nausea diarrhea. I thought these reactions were due to so many other reasons. Now i know it is the inhaler. The big deal about this was my doctors everywhere told me i had copd and that i needed the oxygen machine three inhalers plus a pill.. The amazing part is I never believed it all. I never really used the oxygen machine with few exceptions to multiple surgeries. i gave up on my own not the doctors advice, one rescue inhaler, and the nose spray flonaise. Then narrowed it down to other inhaler First one was spriva could not take that anymore so they gave me flovent ,could not take that anymore so now my doctor ordered symbicort that one was immediate.. I had the allergy shots for 6 months 3 sinus surgeries. I do have the epi-pen nearby and neti-pot for occasional use. I do not know where to go next. It is the inhaler (I quit today.) any suggestions from the common health of it all, would be appreciated.

1 Reply
oldestnewest

Aw sweetie - It sounds like you have had a very hard time, but PLEASE do not stop inhalers without at least seeing your GP. I have allergies and asthma, and I only use the inhalers when I am short of breath, plus I use Advair every night. I am worried that that you will go into a COPD attack and it could be serious (I don't know if COPD works the same as asthma?). I know you can't do the Emergency room these days unless it is that serious, but please try to call your doc. As you know, none of us are medical professionals, and those that are cannot really advise medically here without examining the person.

Reply

You may also like...